Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Explicit quantization of the Kepler manifold


Authors: Robert J. Blattner and Joseph A. Wolf
Journal: Proc. Amer. Math. Soc. 77 (1979), 145-149
MSC: Primary 22E45; Secondary 58F06
MathSciNet review: 539648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Any representation $ \pi $ of $ {\text{SO}}(2,4)$ quantizing the Kepler manifold has the same lowest highest weight as the representation $ {\nu _0}$ in the Sternberg-Wolf description of the $ U(2,2)$-restriction of the metaplectic representation of $ {\text{Sp}}(4;{\mathbf{R}})$. Hence, modulo covering groups, $ \pi $ is unitarily equivalent to $ {\nu _0}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E45, 58F06

Retrieve articles in all journals with MSC: 22E45, 58F06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0539648-1
PII: S 0002-9939(1979)0539648-1
Article copyright: © Copyright 1979 American Mathematical Society